# SDR A6WA200840522

- Difficulty date: June 18, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK ON PASSENGER DOOR.  PASSENGER DOOR EDGE MEMBER REPAIRED IAW CRJ 200 REO 601R-53-11-279. (A)
